RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 3–13 (Mi mz5649)  

Varieties of associative rings with the property of embeddability of amalgams

M. V. Volkov


Full text: PDF file (990 kB)

English version:
Mathematical Notes, 1983, 33:1, 3–7

Bibliographic databases:

UDC: 512
Received: 16.10.1980

Citation: M. V. Volkov, “Varieties of associative rings with the property of embeddability of amalgams”, Mat. Zametki, 33:1 (1983), 3–13; Math. Notes, 33:1 (1983), 3–7

Citation in format AMSBIB
\Bibitem{Vol83}
\by M.~V.~Volkov
\paper Varieties of associative rings with the property of embeddability of amalgams
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/mz5649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691250}
\zmath{https://zbmath.org/?q=an:0539.16013}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 3--7
\crossref{https://doi.org/10.1007/BF01141190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5649
  • http://mi.mathnet.ru/eng/mz/v33/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020